| Model Number |
61000 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: the device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no other problems identified related to the reported condition.Correction: field action 24 was initiated to updated all optia devices in the field to software verion (b)(4).This software version will allow the optia device to determine if entered patient height and weight combinations are feasible.Optia field action 24 addressed this issue by releasing a safety notification to all optia users to express the importance of entering the correct patient data, and following the operator's manual and on-screen prompts.Corrective action: an internal capa has been initiated to address data entry errors related to patient height and weight.Investigation is in process.A follow-up report will be provided.
Event or Problem Description
An internal review was performed of run data files to identified those runs in which an operator may have incorrectly entered patient data, creating an unreasonable body mass index (bmi).This event was identified during the internal review, not reported by the customer, therefore patient information, and outcome are not available at this time.Entered weight of patient: (b)(6) kg entered height of patient: (b)(6) cm calculated bmi: (b)(6).Protocol performed: mononuclear cell (mnci).
Additional Manufacturer Narrative
Investigation: one year of service history was reviewed for this device with no issues related to the reported condition identified.Based on the patient data the customer provided, as well as the run data file, it was determined that the patient¿s actual infusion rate during the wbcd procedure was 0.88 ml of ac/min/ltbv, which is below the maximum ac infusion rate of 1.2ml/min/ltbv allowed on the optia system.Optia calculated a tbv based on entered height (105cm) and weight (171kg): 6533ml.Actual tbv based on patient height (180cm) and (100kg): 5963ml rate of ac infused to the donor per system calculation of tbv = 1394 ml/267min/6.533ltbv = 0.80 ml/min/ltbv adjusted rate of ac infused to the donor for actual tbv = 1394 ml/267min/5.963ltbv = 0.88 ml/min/ltbv the device this incident occurred on, s/n (b)(6), was updated to v11.3 on march 10, 2016 which no longer allow for height and weight data entry errors.However, on march 15, 2016 the customer requested the device software be downgraded back to v11.2.The customer has declined the installation and use of v11.3.Corrective action: an internal capa was done to address transposition of patient height and weight that could result in ac overinfusion.Root cause: user interface issue.
Event or Problem Description
The patient's gender was obtained from the dlog and weight was obtained from the data sheet.The customer declined to provide the patient's id and age.The customer confirmed there was no patient injury or medical intervention required.